It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-16-2006, 05:30 AM   #1
Junior Member
(female)
 
Join Date: Jan 2006
Location: England
Posts: 46
Rosie100 HB User
Period started whilst still taking active pills...again!!

hi again, i have posted about this last month. Bacically, my period came last month when i still had 3 active pills left. i had been ill over xmas and thought that might be why. however, this month exactly the same thing has happened. i still have 3 pills left and my period has started. i am on my 5th month of taking microgynon30 and i NEVER miss a pill and i take it at exactly the same time every day (im really good with it!) i havent had sex since 3rd Jan as i live in a different country to my boyfriend. i dont know whats going on! the first 3 months on this pill were great but now this! is it true that the levels of hormones in this type of pill might be too low for me? im not sure what to do next as i dont have access to a doctor where i live. ill definately be using condoms when i see my boyf next week, im not trusting this at all! any help is greatly appreciated, thank you.

 
Old 02-16-2006, 05:36 AM   #2
Junior Member
(female)
 
Join Date: Jan 2006
Location: England
Posts: 46
Rosie100 HB User
Re: Period started whilst still taking active pills...again!!

oh, and also..... does this bleeding before i have taken all my active pills suggest that the pill isnt working or am i still protected?? thanks!

 
Sponsors Lightbulb
   
Old 02-16-2006, 08:38 AM   #3
Newbie
(female)
 
Join Date: Feb 2006
Location: Kansas
Posts: 5
bnholmes HB User
Re: Period started whilst still taking active pills...again!!

Hey Rosie,

I am on Ortho lo but have had the same problem on my pills. Mine started a week early last time, when I had about 3 active pills left. I found out this is normal thing that happens and as long as you take the pill everyday you are still protected. There's just some of us ladies where our bodies are going to do what they want, regardless of what we're taking

 
Old 02-17-2006, 06:08 AM   #4
Junior Member
(female)
 
Join Date: Jan 2006
Location: England
Posts: 46
Rosie100 HB User
Re: Period started whilst still taking active pills...again!!

thanks for your reply.

i was wondering...if anybody does think that i might need a pill with higher hormone levels, could you let me know the names of higher-hormone pills available in the UK? I'd like to research them as much as I can before I put them in my body!

Thank you!

 
Old 02-19-2006, 06:49 AM   #5
Senior Veteran
(female)
 
Join Date: Apr 2005
Location: Ohio!
Posts: 691
Longview HB User
Re: Period started whilst still taking active pills...again!!

this has also happenend to me but eventually went away..i had always read that spotting was suppose to happen on ortho lo within the first 3 months...and i got it AFTER 3 months. so i was confused. anyways, it did go away. try not to worry..you are still protected! a few months ago i was soooo sick and i downed every medicine possible,yet still managed to have sex..and i thought w/ all the meds i took the pill wasnt going to work but my period came when it was suppose...dang these little pills are so smart. haha..hope everything works out
__________________
It never hurts to smile :-D

 
Old 02-19-2006, 01:46 PM   #6
Junior Member
(female)
 
Join Date: Feb 2006
Posts: 11
Daisy139 HB User
Re: Period started whilst still taking active pills...again!!

A similar thing is happening to me with my pill. It is an extremely low dosage... and my period always starts a week before the pill break (and before that I have at least a a week of heavy spotting), and once I get into the pill break it's already over. Technically, if it's over and you don't take the hormones for an entire week, wouldn't that make it possible for my body to ovulate? I mean, some womoen get pregnant when they only forget one pill, because it allows them to ovulate... but well, I don't know. I do suffer from having about 1-2 weeks free of bleeding and the rest practially being on light-heavy periods, and I am wondering what's going on.
I have read things like the pill being "too low" or "too weak," but I'm not sure what people would mean by that...I'd think either it works or it doesn't....

Anyway, since I'm sure people will suggest this, I can't see a physician until June, because I'm studying abroad (and my college here makes me have this insurance that wouldn't pay for it, so I can't afford seeing a physician until I graduate). I don't think it's absolutely necessay to swutch pills at this point, because I'm not taking it for birth control (on the contrary, I would want to get pregnant), but to stop endo from growing. But I am wondering if this is normal, and if it's possible that with a pill of such a light dosage this will not change.

 
Old 03-16-2006, 06:32 AM   #7
Junior Member
(female)
 
Join Date: Jan 2006
Location: England
Posts: 46
Rosie100 HB User
Re: Period started whilst still taking active pills...again!!

Hi again, so this is the third month and still the same problem...with 5 pills left in the pack, i have started bleeding. its not very heavy, but enough to need some sort of towel/tampon. can anyone tell me why this is doing this every month? other than that, i have no problems with Microgynon 30 but because i start bleeding about a week before i am due to, i end up having bleeding that lasts for about 11 days each month and its too much! any help would be great! thank you.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (34), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), tUrRrRa (2), sue19 (2), frankieswife (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 05:47 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!